# SDR USAASB97064

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE REPORTED THE LEFT AFT EXTERIOR EMERGENCY ESCAPE LIGHT WAS INOP.  MAINTENANCE INSTALLED NEW WIRE FROM M1197 BATTERY PACK D3122 PIN 9 TO L732 ESCAPE SLIDE LIGHT.  OPERATIONAL CHECK GOOD.  (M)
